# SDR MASA200601854

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 6,993 hours, 5,123 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 5120011
- Part serial: MAL0638
- Condition: Unknown
- Location: Spoilers
- Part time: 6,996 hours, 5,126 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6510 CLT - INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGES.  MAINTENANCE REMOVED AND REPLACED PCU.
